# SDR UIEA2016031700187

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 11526821
- Part serial: 115268201805
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELT FUNCTIONAL TEST FAILED.  IAW AMM AR 23-24-01 401 STE 2.3 REV 85, REPLACED ELT TRANSMITTER & CONDITION CHECKED NORMAL.  IAW MM AR 23-24-01 401 STEP 3.E, PERFORMED ELT INSTALLATION TEST & THE RESULT WAS SATISFACTORY.
